# SDR 041103

- Difficulty date: April 11, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N274JS
- Make and model: Lear 35A
- Aircraft serial: 274
- Aircraft time: 8,659 hours, 8,435 cycles
- Engine: Garrtt TFE731*
- Engine time: 8,558 hours, 8,335 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT FUEL COMPUTER FAILED, OPERATED ENGINE IN MANUAL MODE, OIL PSI NORMAL, NR 2 N2 FLUCTUATED, NR 2 ITT GAUGE FAILED MOMENTARILY, ABOUT 20 MINUTES LATER ENGINE FLAMED OUT AT FL390.  AIRCRAFT LANDED WITHOUT INCIDENT.  STAGE OF OPERATION PART 91, EMPTY.  GARRET THE ENGINE MANUFACTURE IS TROUBLESHOOTING THE ENGINE.  A LOANER ENGINE HAS BEEN INSTALLED.
